# SDR USAA010416

- Difficulty date: March 27, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 32,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION 1 INCH BY 12 INCHES, AFT CARGO DOOR OPENING BEAR STRAP LOWER THRESHOLD.  CORROSION LEVEL 1, TASK NR C53-202-1.  DAMAGED AREA CUT OUT, REPAIR DOUBLER INSTALLED PER EA 70387.  (M)
